# SDR AALA202410280912

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 44,392 hours, 18,796 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CABIN PRESSURIZATION ERRATIC. CONSTANT SWINGS IN CABIN RATE OF +/- 4000 FPM; DIFFERENTIAL PRESSURE WOULD INCREASE TO OVER 3.0 AT 3000 FEET AND THEN DEPRESSSURIZE TO 0.5-1.0 AND THEN THE CYCLE WOULD CONTINUE AGAIN EVERY 3-5 SECONDS, LOUD BANG OR POP HEARD EVERY TIME IT WOULD REACH ITS MAXIMUM PRESSURE. AIRCRAFT DIVERTED TO AND LANDED SAFELY JAX. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
